# SDR AALA202412234823

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,320 hours, 38,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS TEST DAMPING FUNCTION ON DOOR DAMPER AND EMERGENCY OPERATIONCYLINDER IN PASSENGER CREW DOOR 831. MAINTENANCE REPLACED DOOR DAMPER ONPASSENGER CREW DOOR 831  AT FWD GALLEY AREAI.A.W AMM 52-11-14-000-001-B AND AMM 52-11-14-400-001-B.
